American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] John C. Baez and Alexander E. Hoffnung. Convenient categories of smooth spaces. Trans. Amer. Math. Soc. 363 (2011) 5789-5825. MR 2817410.
Abstract, references, and article information
View Article: PDF

[2] Tom Braden. Koszul duality for toric varieties. Trans. Amer. Math. Soc. 359 (2007) 385-415. MR 2247896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David B. Jaffe. Functorial structure of units in a tensor product. Trans. Amer. Math. Soc. 348 (1996) 4339-4353. MR 1361641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ieke Moerdijk. The classifying topos of a continuous groupoid. I . Trans. Amer. Math. Soc. 310 (1988) 629-668. MR 973173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ross Street. The family approach to total cocompleteness and toposes . Trans. Amer. Math. Soc. 284 (1984) 355-369. MR 742429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ross Street. Cosmoi of internal categories . Trans. Amer. Math. Soc. 258 (1980) 271-318. MR 558176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1